MathSciNet Relay Station
MathSciNet bibliographic data
MR2435853 (2009k:60145) 60H15 (35R60 37L55 60F10)
Budhiraja, Amarjit; Dupuis, Paul; Maroulas, Vasileios Large deviations for infinite dimensional stochastic dynamical systems. Ann. Probab. 36 (2008), no. 4, 1390–1420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement